MAUDE Adverse Event Report: SMITH¿S MEDICAL ASD, INC. PROTECTIV PLUS PU WINGED; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

SMITH¿S MEDICAL ASD, INC. PROTECTIV PLUS PU WINGED; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Catalog Number 308600---801
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that ¿catheter found out of the bandage, discovered sectioned catheter.Searching for catheter end was not successful.Doctor contacted immediately.Catheter tip found in vein under ultrasound.There was patient involvement.
 
Additional Manufacturer Narrative
One device was received for investigation.During visual inspection, the investigation verified that the the tube was cut at about 7,4 mm distance from the end of the nose.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.The investigation determined that the most likely root cause was contact with a sharp instrument during use.

Brand Name
PROTECTIV PLUS PU WINGED
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
SMITH¿S MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21118087
Report Number3012307300-2025-00513
Device Sequence Number8683062
Product Code FOZ
UDI-Device Identifier10351688071316
UDI-Public(01)10351688071316(17)271007(10)6036240
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number308600---801
Device Lot Number6036240
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Supplement Date Received by Manufacturer03/03/2025
Initial Report FDA Received Date01/09/2025
Supplement Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown